Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Child tired, no bowels, stomach pain, dizzy. What is it?

6 year old became extremely tired to point she could not undress self, just wanted bed at 5 pm. This started on Friday and now on Sunday she gets up to play but is back laying Down with in minutes. She also has not pooped since Thursday (takes myrlax).
Help she is normally a nonstop child go go go. Does she need seen if so for what ?? She is fatigued? Dr is going to say virus !
I am beyond worried!
No other symptoms except a tummy ache sat that went away and one complaint of dizzy.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

A complete examination is definitely required if a 6 year old is so tired.

There could be several causes for that extreme tiredness. One of them could be anemia. Yes viral infections may be responsible for some lethargy.

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Wed, 29 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor